# SDR DL72S981546

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT B-2 LETTER CK, .5 INCH CRACK, FUSELAGE SKIN AT L-4 WINDOW SCREW LOWER INBD CORNER.  REPAIRED PER SRM 53-30-3.
